# SDR AALA20150810004

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 43,953 hours, 12,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT FULL POWER, ACCELERATING THROUGH 80 KNOTS NOTICED A STRONG ODOR & STRANGE NOISE.  TAKEOFF ABORTED AT APPROX 80 KNOTS, RTO ACTIVATED.  R & R THE LT ACM IAW AMM 21-51-03.  PERFORMED OPERATIONAL & LEAK CHECK IAW AMM 21-51-00.  SYS CHECKED NORMAL.
